MAUDE Adverse Event Report: LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL

LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL
Catalog Number CON3006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Capsular contracture is a documented complication associated with this type of surgical procedure with or without the use of an adm (acellular dermal matrix).Internal investigation into lot sp200344 revealed no remarkable findings, including (b)(4) devices distributed with no other complaints reported against the lot and no deviations or nonconformances revealed during processing with product or patient impact.Based on the results of the investigation, and the patient's history of capsular contracture from the previous complaint, the event is unlikely related to the strattice.Lot sp200344 was terminally sterilized and met all qc release criteria.
 
Event or Problem Description
It was reported from the sales rep on behalf of the customer that a patient previously implanted with strattice who had a complaint of capsular contracture on the right breast, now developed grade 4 capsular contracture on the left breast.The hcp is planning to remove and implant 2 new pieces on her left side in july.The patient also has mentor silicone gel implants.The previous complaint for the right breast is documented under (b)(4) mdr# 1000306051-2023-00020.This record is associated with her left breast, lot sp200344-150.

Brand Name
LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key17201163
Report Number1000306051-2023-00135
Device Sequence Number6667153
Product Code FTM
UDI-Device Identifier00818410010294
UDI-Public00818410010294
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue NumberCON3006
Device Lot NumberSP200344
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREAST IMPLANT - (B)(6) 2022
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown